# SDR GLBA2016112900619

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N100US
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 45,058 hours, 53,039 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Duct
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE CAPTAIN`S YOKE HAS ADNORMALY HIGHT AMOUNT OF RESISTANCE WHEN PRESSING FORWARD IN LEVEL FLIGHT, NO RESISTANCE WHEN MOVING YOKE AFT. MAINTENANCE FOUND DUCTING IN THE PATHWAY OF THE YOKE SPROKET ASSY AND CHAIN, SECURED DUCTING OUT OF THE WAY WITH ZIP TIES, AND SECURED THE O2 CABLE AWAY FROM THE YOKE ASSY.
